MathSciNet Relay Station
MathSciNet bibliographic data
MR378204 62F10
Hill, Bruce M. A simple general approach to inference about the tail of a distribution. Ann. Statist. 3 (1975), no. 5, 1163–1174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement